Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2 (1989), Issue 4, Pages 217-224
http://dx.doi.org/10.1155/S1048953389000171

Monotone method for first order singular systems with boundary conditions

Department of Mathematics, University of Southwestern Louisiana, P.O. Box 41010, USL, Lafayette 70504-1010, Louisiana, USA

Received 1 March 1989; Revised 1 October 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Existence of maximal and minimal solutions are proved for the first order singular systems with boundary conditions by combining the method of upper and lower solutions and the monotone iterative technique.